MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT
Model Number GF-210R
Medical Device Problem Codes Unable to Obtain Readings (1516); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the multigas unit did not display a co2 reading on the monitor while in patient use.They tried changing out the water trap, but the issue persisted.No patient harm was reported.
 
Additional Manufacturer Narrative
The customer initially reported that a cns (pu-621ra, sn: (b)(6) was experiencing signal loss.There was a lot of confusion on the part of the customer as to what device she was supposed to report on and what type of device failure had occurred.She was later able to find the appropriate device model and incident details, but not until 02/11/2026, which was when nk became aware that this multigas unit did not display a co2 reading on the monitor while in patient use.They tried changing out the water trap, but the issue persisted.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the multigas unit: g5 monitor: model #: cu-151ra serial #: (b)(6) device manufacturer data: 07/17/2024 unique identifier (udi) #: (b)(4) returned to nihon kohden: na.
 
Additional Manufacturer Narrative
Details of complaint: the customer initially reported that a cns (pu-621ra, sn: (b)(6)) was experiencing signal loss.There was a lot of confusion on the part of the customer as to what device she was supposed to report on and what type of device failure had occurred.She was later able to find the appropriate device model and incident details, but not until 02/11/2026, which was when nk became aware that this multigas unit failed to display a co2 reading on the monitor while in patient use.They tried changing out the water trap, but the issue persisted.No patient harm was reported.Investigation summary: the device was sent to nk for evaluation and repair.The reported issue was duplicated, and the device gave a "gas device error" message after powering it on.The cause of the issue was confirmed to be hardware failure, but the device was deemed irreparable because the hardware (gas module cd-314p-01) was older and incompatible with the available replacement parts.The customer was advised to proceed with an exchange or purchase a new device.A review of the device's complaint history revealed that the same device failure was reported in july 2025 in ticket (b)(6).No further action was taken due to non-response from the customer after multiple attempts.The complaint device was installed at the customer facility in july 2014, and the hardware failure was likely due to age or accumulated wear and tear.Nihon kohden will continue to trend and monitor.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the multigas unit: g5 monitor: model #: cu-151ra, serial #: (b)(6), device manufacturer data: 07/17/2024, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.Additional information: b4 date of this report, g3 date received by manufacturer, g6 type of report, h2 if follow-up, what type? h3 device evaluated by manufacturer? h6 event problem and evaluation codes, h11 additional manufacturer narrative.
 
Event or Problem Description
The customer reported that the multigas unit failed to display a co2 reading on the monitor while in patient use.They tried changing out the water trap, but the issue persisted.No patient harm was reported.

Brand Name
GF-210R
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24510183
Report Number8030229-2026-06290
Device Sequence Number10053185
Product Code CCK
UDI-Device Identifier04931921106891
UDI-Public(01)04931921106891
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K110594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-210R
Device Catalogue NumberGF-210R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
G5 MONITOR (CU-151RA, SN: (B)(6)); G5 MONITOR (CU-151RA, SN: (B)(6))
Patient SexUnknown